| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 4, 2010, no. 17-20


Ch. Baba-Hamed, M. Bekkar, H. Zoubir
      Translation surfaces in the three-dimensional Lorentz-Minkowski space satisfying \Delta r_i = \lambda_i r_i
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 797-808.

A. Kumar, S. K. Chaubey
      A semi-symmetric non-metric connection in a generalised co-symplectic manifold
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 809-817.

I. Eryilmaz, C. Duyar
      On L_w^1(G) \cap L(p,q)(G) spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 819-826.

Vu Van Khuong, Mai Nam Phong
      Qualitative properties for a fourth-order rational difference equation (V)
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 827-840.

Vu Van Khuong, Mai Nam Phong
      A note on global behavior of solutions and positive nonoscillatory solution of rational difference equation
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 841-854.

Haidong Qu
      Positive solutions of boundary value problems of nonlinear third-order differential equations
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 855-860.

B. L. Raina, H. B. Singh, K. Arunima and P. K. Raina
      Sharper bounds for the zeros of polynomials using Enestrom-Kakeya theorem
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 861-872.

R. Gupta, A. K. Sharma
      Operators on Lorentz-Karamata spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 873-880.

A. Vadivel, K. Vairamanickam
      rg\alpha-Homeomorphisms in topological spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 881-890.

C. Boonpok
      Weakly open functions on bigeneralized topological spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 891-897.

M. Vali
      A common fixed point theorem of semi compatible maps in fuzzy metric space
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 899-908.

S. Balasubramanian, P. Aruna Swathi Vyjayanthi
      \nu D-sets and separation axioms
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 909-919.

K. V. Nagaraja, H. T. Rathod
      Symmetric Gauss Legendre quadrature rules for numerical integration over an arbitrary linear tetrahedra in Euclidean three-dimensional space
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 921-928.

A. M. Ismail, M. R. MD Said, K. A. Mohd Atan, I. S. Rakhimov
      Bilinear pairing computation using the extended double-base chains algorithm
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 929-941.

M. Taheri, M. Foozooni, A. Gilani
      A common fixed point theorem for metrically adjoint and metrically equivalent maps
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 943-951.

Jindong Li, Li Xie
      Uniqueness of meromorphic functions and differential polynomials
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 953-965.

T. Smith, G. Spradlin
      On Osgood's criterion for classical wave equations and nonlinear shallow water wave equations
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 967-974.

S. K. Datta, S. Mandal
      A result on the order and type of meromorphic functions based on CM sharing
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 975-979.

S. K. Datta, E. Jerin
      Extension of some results of Datta and Jha
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 981-986.

Min Sun, Jing Li
      A new family of conjugate gradient method with Armijo line search
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 987-993.

N. Ravi Shankar, V. Sireesha, K. Srinivasa Rao, N. Vani
      Fuzzy critical path method based on metric distance ranking of fuzzy numbers
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 17-20, 995-1006.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |